Methods and Applications of Analysis

Volume 18 (2011)

Number 1

A globally convergent numerical method for a coefficient inverse problem with backscattering data

Pages: 47 – 68

DOI: http://dx.doi.org/10.4310/MAA.2011.v18.n1.a3

Authors

Michael V. Klibanov (Department of Mathematics and Statistics, University of North Carolina at Charlotte)

Andrey V. Kuzhuget (Department of Mathematics and Statistics, University of North Carolina at Charlotte)

Natee Pantong (Department of Mathematics and Statistics, University of North Carolina at Charlotte)

Abstract

A survey of recent results of the authors is presented. This survey is short due to space limitations. A Coefficient Inverse Problem for a hyperbolic PDE with backscattering data is considered. A globally convergent numerical method for this problem is presented. Analytical results are supported by computational ones.

Keywords

global convergence, backscattering, coefficient inverse problem

2010 Mathematics Subject Classification

15A09, 15A15, 15A23

Full Text (PDF format)